I have had chemo for ovarian cancer and responded pretty well on it. My doctor wants me to take Zejula nd I'm not sure if I should be excited or really uneasy about taking something this new. I'm sick and tired of being sick and tired all the time.
It's better than chemo , and I am happy not to go into the infusion room when visiting the doctor, but after starting with one pill for 1 week, then going to 2 for 2 weeks it wasn't bad at all. Now that I'm up to 3, I'm nauseous for most of the day and it lets up in the evening. I sure hope my body adjust to this.
I was advised to limit strongly or have no alcohol. Started Zejula 3 weeks ago and major aide effect has been high blood pressure. No tiredness like on the chemo.
The only major problem I have had with this drug has been the low platelet count, and that has been pretty severe. It has caused a lot of shortness of breath and lightheadedness, so they have pulled me off the drugs for a few weeks. Has anyone found anything to bring back up to platelet counts? I’m taking a lot of vitamins and trying to increase my iron. Other suggestions?
- Zejula Information for Consumers
- Zejula Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zejula (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nystatin - I am in chemotherapy treatment for cancer.Recently I develop side efects from chemo(hard?
Updated 17 Jun 2011 • 1 answer
Updated 10 Dec 2018 • 2 answers
Has anyone experienced increased neuropathy in your feet after taking Zejula? I also was taking 300?
Updated 19 Jan 2018 • 2 answers
Updated 25 Jan 2018 • 1 answer
Updated 8 Feb 2018 • 1 answer